Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Clonidine for withdrawals?

Posted by saint james on November 5, 1999, at 14:32:23

In reply to Clonidine for withdrawals?, posted by Greg W on November 5, 1999, at 13:32:18

> A doctor recently prescribed Clonidine for withdrawal symptoms
> I'm having while trying to detox from the Fentanyl Duragesic
> patch. I already wear a Catapres #2 patch, which I now
> understand is the same thing. After reading up on Clonidine,
> it seems like it is every bit as addictive as the narcotic I've
> taking. I'm concerned about going from bad to worse. Can
> anyone give me their experience with Clonidine, especially
> if you were or are using it for withdrawals. I'm concerned
> I might be taking too much, or shouldn't be taking it at all.
> Many Thanks

James here....

Rest ez, Clonidine is not addictive and in no way can it be compaired to Fentanyl (as being addictive) Clonidine is not a drug of abuse and millions for people with heart problems have taken it. Dad took it after bypass. Like a beta blocker (though not one) it will calm physical symptioms of withdrawal, the shakyness, heart palputations, sweats. basically all the physical
side effects of "kinking a habit" It's use in your situation makes sence and is very main stream
treatment. Your doc is not trying anything left field here, sounds to me like he is trying to help you. Talk all this over with your doc, so you will be more at rest about all of this.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saint james thread:14628